# SDR F3LA2023061300075

- Difficulty date: May 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5313301220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238053-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING THE INSPECTION OF FWD AND AFT AVIONIC FOUND FR20-24 AT Y520 - Y-175 CORRODED REMOVAL OF CORROSION IS REQUIRED AS PER A320NEO SRM 51-74-00 REV. 36  
CORRECTIVE ACTION:  REPAIR PERFORMED AT FR20-24 AT Y520 - Y-175 AS PER E-A32F-53-22672-00-WIP AND EA# N2-53R-37702. MX ACTION IS ACCEPTABLE. //END//
